zbMATH — the first resource for mathematics

Semilattices of groups with distributive congruence lattice. (English) Zbl 0392.20041

20M10 General structure theory for semigroups
06A12 Semilattices
06D99 Distributive lattices
Full Text: DOI EuDML
[1] Birkhoff, G, Lattice Theory, Amer. Math. Soc. Colloquium Publications, Vol. 25, Providence, 1967, 3rd edition.
[2] Clifford, A.H, and G.B. Preston,The algebraic theory of semigroups, Vols. I and II, Math. Surveys No. 7 Amer. Math. Soc., Providence, R.J., 1961 and 1967. · Zbl 0111.03403
[3] Dean, R.A, and R.H. Oehmke,Idempotent semigroups with distributive right congruence lattices, Pacific J. Math. 14 (1964), 1187–1209. · Zbl 0128.25003
[4] Fuchs, L, Abelian groups, Pergamon, London, 1960.
[5] Grätzer, G, Universal algebra, Van Nostrand, Princeton, 1968.
[6] Hamilton, H.B,Semilattices whose structure lattice is distributive, Semigroup Forum 8 (1974), 245–253. · Zbl 0305.06002
[7] Meakin, J,One-sided congruences on inverse semigroups, Trans. Amer. Math. Soc. 206 (1975), 67–82. · Zbl 0307.20037
[8] Papert, D,Congruence relations in Semilattices, J. London Math. Soc. 39 (1964), 723–729. · Zbl 0126.03802
[9] Scott, W R, Group Theory, Prentice-Hall, Englewood Cliffs, 1964.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.